# SDR SWAA2022120872708

- Difficulty date: November 17, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 46,546 hours, 31,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 737-787 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED RT SHIELD BETWEEN BS 767 & 787, RBL 21 IN THE AFT CARGO BAY.  REPLACED THE SHIELD IAW SRM 51-40-02, AND DWG 146A0081 REV A.
